# SDR DALA2014110505922

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 50,557 hours, 22,758 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 9C INOPERATIVE. MAINTENANCE FOUND WIRES BROKEN AT CONNECTOR.  REPLACED LIGHT AND HARNESS. FUNCTIONAL CHECK WAS NORMAL.
